# SDR UALA2011041801864

- Difficulty date: April 16, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 41,788 hours, 10,988 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 3H,J MISSING ONE EA EMERGENCY ESCAPE PATH LIGHT.  LAMP IS ZERO BAL HNLJL NEED LAMP PCN 566-1373.  2EA 566-1373 (LAMP ASSY) IN HNLJLHB. 2EA 566-1373 (LAMP ASSY) ISSUED TO HNLMM.  REPLACED SEAT MOUNTED EMER LIGHT.
